# SDR 9615223214

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 15,244 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND THE CENTER EMERGENCY EXIT LIGHT AND LEFT OVERWING EXIT LIGHT INOPERATIVE.  REPLACED POWER SUPPLY UNIT.  OPERATIONAL CHECK OK.
